With any type of surgery inflammation and swelling are possible. Have you been doing a lot of standing? That can increase swelling. Also certain medications can cause increase in swelling. Go back to your Dr's office and rep
Teva Fuse-Ion shoes. (Ren Man review)by
I love Tevas .
I have a pair of the original sandals with the ankle straps.
(Please to not...: love is patient. love is kind. love lets love get new shoes even though she kinda wants the Teva Fuse...
I agree, I would use acupuncture for this. It can help increase circulation to the area and bring down swelling as well as relieve pain, and focuses the body's healing abilities on the ankle so things...
there are three joints in the lower extremities; the hip, the knee, and the ankle... of those joints using a brace the energy of your action must go somewhere. So yes when stabilizing the ankle...
It's not clear to me how long this has been happening. Any previous trauma? Any prior blood clots? Varicose veins? Infections? Travel to impoverished countries? New medicines? Amlodipine and other calcium channel block